# SDR 99ZZZX4561

- Difficulty date: September 14, 1999
- Submitted: March 26, 2000
- Operation: General aviation
- System (JASC): 2312 · VHF Communications System
- Part: Control Head
- Part number: 4000106010
- Condition: Malfunctioned
- Location: Cockpit
- Part time: 2,052 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CONTROL HEAD CANNOT PROGRAM PRESETS.  REMOVED AND REPLACED.
